Annales Mathematicae Silesianae (Mar 2024)

Adaptive Integration of Convex Functions of One Real Variable

  • Wąsowicz Szymon

DOI
https://doi.org/10.2478/amsil-2023-0028
Journal volume & issue
Vol. 38, no. 1
pp. 120 – 133

Abstract

Read online

We present an adaptive method of approximate integration of convex (as well as concave) functions based on a certain refinement of the celebrated Hermite–Hadamard inequality. Numerical experiments are performed and the role of harmonic numbers is shown.

Keywords